# SDR DXTA200702414

- Difficulty date: August 20, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 8,003 hours, 4,891 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 950314
- Condition: Leaking
- Location: Aft Service Bay
- Part time: 4,671 hours, 2,820 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT AND CABIN FILLED WITH BLUE/BLACK SMOKE. REMOVED AND REPLACED FORWARD ACM AND COALESCERS AND ORING FOR L/H AND R/H SEPARATOR.  OPS CHECK AND LEAK CHECK GOOD.  ALL WORK DONE IAW 21-51-00 OF THE CE750 M/M.
